# SDR AALA20041032

- Difficulty date: October 6, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8061865
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T997/06 RIGHT ENGINE FUEL VALVE MESSAGE WITH RIGHT ENGINE VALVE LIGHT ON APPROXIMATELY 40 MINUTES AFTER TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE MAIN ENGINE CONTROL PER MCM 71 95 20 AND 73 94 02.  REPLACED FIRE LEVER PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
